MAUDE Adverse Event Report: US SURGICAL PUERTO RICO EEA ORVIL; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO EEA ORVIL; STAPLE, IMPLANTABLE
Model Number EEAORVIL21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Title: short-term outcomes after minimally invasive oesophagectomy source danish medical journal, date of publication: 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source study of minimally invasive oesophagectomy procedure, there were 150 patients included on the study.There were 24 cases intra-operatively that were converted to open procedures for unknown reason.

Brand Name
EEA ORVIL
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key9339411
Report Number2647580-2019-05683
Device Sequence Number1927116
Product Code GDW
UDI-Device Identifier10884521042841
UDI-Public10884521042841
Combination Product (Y/N)N
Initial Reporter CountryDO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEAORVIL21
Device Catalogue NumberEEAORVIL21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;